# SDR DXTA2023011778680

- Difficulty date: January 16, 2023
- Submitted: January 17, 2023
- Operation: Air carrier
- Aircraft: N308QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800116
- Aircraft time: 13,451 hours, 9,040 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 99146571
- Part serial: P254
- Condition: Defective
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

AFTER STARTING APU, AND AFTER TURNING BLEEDS ON CABIN, AND FLIGHT DECK STARTED TO FILL WITH A THICK HAZE FROM THE INTERIOR OUTLETS. APU REMOVED AND REPLACED IAW AMM 49-00-00
